# SDR SWAA2023042823365

- Difficulty date: April 3, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-26R WL153. MARKED<REMOVED DAMAGED SECTION OF S-26R BETWEEN BS 500D TO 540; PERFORMED DVI ON REPAIR AREA AND NO ADDITIONAL DAMAGE FOUND IAW SRM 53-00-03-2R-1 REP.1 PAR. 4 A-B.;[04] REQUIRED NDI HFEC CRACK FREE CUT OUT ON REPAIR AREA IAW SRM 53-00-03-2R-1 REP.1;[05] VERIFIED CORRECTIVE ACTION 3; AND MEASUREMENT TABLE.;[06] HFEC INSPECTED TRIMMED EDGE OF DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N500 IS000680 DUE 04/30/2023.;[07] RECEIVED STRINGER SECTION FROM OSS R.O # 913329-SWA IAW SRM 53-00-03-2R-1 REP.1 PAR.D;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] RECEIVED STRINGER SPLICE HAT CHANNEL FROM OSS R.O # 913329-SWA IAW SRM 53-00-03-2R-1 REP.1 PAR.D;[10] VERIFIED CORRECTIVE ACTION #9;[11] LOCATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS AND REPAIR AREA OF S-26R AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1 PAR.D TO I.;[12] VERIFIED CORRECTIVE ACTION 11. OK TO PRIME GIVEN;[13] APPLIED PRIMER ON REPAIR PARTS AND REPAIR AREA OF S-26R AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1 PAR J. AND OK TO INSTALL OF REPAIR PARTS AND REMOVED PARTS FOR REPAIR; INSTALLED ALL REPAIR PARTS S-26R AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1 PAR. K; DWG. 143A3210 AND 143A1215.; ALL WORK IS COMPLETE;[19] APPLIED CIC ON REPAIR AREA S-26R AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1 PAR. L
